Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I would like to know if it is safe to smoke weed while being treated for chlamydia ?

Hello, I was given azithromycin to treat my chylamydia yesterday and I would like to know if it is safe to smoke weed while being treated for chlamydia ?
Asked On : Fri, 28 Jan 2011
Answers:  2 Views:  2621
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.see smoking weed is not a tall good for your suppress your immunity though it have no relation with your treatment but batter you avoid smoking it.
Answered: Thu, 18 Aug 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Smoking weed increases the metabolism of other drugs which are taken concomitantly due to induction of the liver enzymes. This will cause the treatment failure or you might have to take higher doses of the antibiotic after consulting with your physician.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor